# SDR CALA2023092002836

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 75,446 hours, 32,616 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: V2527A5
- Part serial: V11158
- Condition: Warning Message
- Location: Eng#2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ENG 2 BLEED LEAKECAM...SHUT BLEED OFFPER ECAM PERFORMED LEAK CK / ENGINE RUN ON ENG 2. NO LEAKS NOTED. NO MESSAGES, BITE CK OF BMC SHOWED NO FAULTS. PFR SHOWED NO CURRENT FAULTS. ALL WORK IAW AMM 36-22-16. OK FOR CONTINUED SERVICE. PERFORMED LEAK CK / ENGINE RUN ON ENG 2. NO LEAKS NOTED. NO MESSAGES, BITE CK OF BMC SHOWED NO FAULTS. PFR SHOWED NO CURRENT FAULTS. ALL WORK IAW AMM 36-22-16. OK FOR CONTINUED SERVICE.
